# SDR DALA2018102606323

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 61,639 hours, 24,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO SLC HEAVY FUME. DIRTY SOCK SMELL THROUGHOUT CABIN AND FLIGHT DECK, ABOUT 15 MILES OUT AND IT LINGERED UNTIL THE CABIN DOOR WAS OPENED. PERFORMED NO GO ODI PREVENTION PROGRAM CK LIST. NO OBVIOUS SIGNS OF THE CAUSE OF SMELL. RAN ENGINES AT DIFFERENT POWER SETTINGS W/ PACKS. CHECKED HYD HEAD PRESS CHECK VALVE. NO OIL FOUND. R&R LEFT AND FIGHT RECIRC FILTERS PER AMM 21-25.
